# SDR DL757001604

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 46,354 hours, 24,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY FLT CREW SEAT 26D AFT RED EMERGENCY LIGHT MODULE PULLED OUT.  REPLACED SAME.
